MathSciNet Relay Station
MathSciNet bibliographic data
MR2429690 47J20 (49J40)
Kimura, K.; Yao, J. C. Semicontinuity of solution mappings of parametric generalized vector equilibrium problems. J. Optim. Theory Appl. 138 (2008), no. 3, 429–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement